The generalized division of intervals in algebraic operations and their applications

Huu Hai Nguyen1, Minh Tuan Pham1, Tuan Anh Tran1, Cong Hung Truong1, Van Su Tran1,
1 The University of Danang - University of Science and Education, Da Nang 550000, Vietnam

Main Article Content

Abstract

This paper investigates the generalized division of closed and bounded intervals in algebraic operations and its applications. On generalized difference (gH-difference) and generalized division (g-division), some basic properties of g-division and gH-difference are detailed. Besides, some illustrative examples related to the properties of g-division are presented. These results used in manufacturing industry are discussed, where the steel blending problem can be regarded as an interval fractional programming problem with inequality constraints are formulated. These results have not been reported in previous studies.

Article Details

References

Chalco-Cano, Y., Maqui-Huaman, G. G., Silva, G. N., & Jiménez-Gamero, M.-D. (2019). Algebra of generalized hukuhara differentiable interval-valued functions: review and new properties, Fuzzy Sets and Systems, vol 375, pp. 53–69. https://doi.org/10.1016/j.fss.2019.04.006
Ghosh, D. (2017). Newton method to obtain efficient solutions of the optimization problems with interval-valued objective functions, Journal of Applied Mathematics and Computing, vol 53. pp. 709–731. https://doi.org/10.1007/s12190-016-0990-2
Hu, N., & Duan, B. (2018). An efficient robust optimization method with random and interval uncertainties, Structural and Multidisciplinary Optimization, vol. 58, pp. 229–243. https://doi.org/10.1007/s00158-017-1892-0
Ishibuchi, H., H., & Tanaka, H. (1990). Multiobjective programming in optimization of the interval objective function, European journal of operational research, vol 48 (2), pp. 219–225.
https://doi.org/10.1016/0377-2217(90)90375-L
Moore, R. E., Kearfott, R. B., & Cloud, M. J. (2009). Introduction to interval analysis, SIAM. https://doi.org/10.2307/40590421
Rahman, M. S. (2022). Optimality theory of an unconstrained interval optimization problem in parametric form: its application in inventory control, Results in Control and Optimization, vol 7, article 100111. https://doi.org/10.1016/j.rico.2022.100111
Roy, P., Panda, G., Qiu, D. (2024). Gradient-based descent linesearch to solve interval-valued optimization problems under gh-differentiability with application to finance, Journal of Computational and Applied Mathematics, vol 436, article 115402. https://doi.org/10.1016/j.cam.2023.115402
Stefanini, L., & Bede, B. (2009). Generalized hukuhara differentiability of interval-valued functions and interval differential equations, Nonlinear Analysis: Theory, Methods & Applications, vol 71 (3-4), pp. 1311–1328. https://doi.org/10.1016/j.na.2008.12.005
Stefanini, L. (2010). A generalization of hukuhara difference and division for interval and fuzzy arithmetic, Fuzzy sets and systems. vol 161 (11), pp. 1564–1584. https://doi.org/10.1016/j.fss.2009.06.009
Wu, H.-C. (2007). The karush–kuhn–tucker optimality conditions in an optimization problem with interval-valued objective function, European Journal of operational research, vol. 176 (1), pp. 46–59. https://doi.org/10.1016/j.ejor.2005.09.007